This morning Mogee's AMPS was 195. Where I live, we are having a terrible snow storm and I had to work this morning. I was worried about not being able to check on him during the day so I gave him a reduced dose. He usually gets 3 units, I only gave him 2. **I know it is not recommended to give insulin if PS is under 200 but I test Mogee enough to know what number I am safe enough to give insulin at and sometimes I give it when, or if, he is under 200 but above 180.** I would have normally gave him the 3 units, as I know how he drops based on multiple tests, if I was able to watch him during the day but was not able due to weather conditions. And I did not want to NOT give insulin at all because I was worried his numbers would be through the roof by his PM injection. Now, since I only gave that 2 units this morning, his numbers have been higher than normal, which is to be expected. My question is this: Does it harm Mogee by giving him only 2 units this morning and then switching him back to his 3 units tonight (given his PMPS is high enough)? I think I've read on here that since it is an in and out insulin (Prozinc) that it shouldn't cause to much harm? I also know it is recommended to stay with a dose for 3 cycles before switching too, so I wasn't too sure what I should do? Any advice or suggestions is greatly appreciated! Thanks everybody!